Lectures on ideal dichotomy
Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 5-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2009_50_2_a1,
author = {Abraham, Uri},
title = {Lectures on ideal dichotomy},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--22},
year = {2009},
volume = {50},
number = {2},
mrnumber = {2574178},
zbl = {1188.03029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a1/}
}
Abraham, Uri. Lectures on ideal dichotomy. Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 2, pp. 5-22. http://geodesic.mathdoc.fr/item/AUCMP_2009_50_2_a1/